Previous |  Up |  Next

Article

References:
[1] M. A. Лаврентьев, Л. А. Люстерник: Основы вариационного исчисления, т. 1, часть 2. ОНТИ, Москва-Ленинград, 1935 Zbl 1171.81342
[2] H. M. Гюнтер: Курс вариационного исчисления. Гостехиздат, Ленинград-Москва, 1941. Zbl 0179.43901
[3] G. A. Bliss, M. Mason: A problem of the calculus of variations in which the integrand is discontinuous. Transactions of the American Mathematical Society, vol. 7 (1906), pp. 325- 336. DOI 10.1090/S0002-9947-1906-1500752-X | MR 1500752
[4] O. Bolza: Vorlesungen über Variationsrechnung. В. G. Teubner, Leipzig und Berlin, 1909.
[5] E. J. Miles: Some properties of space curves minimizing a definite integral with discontinuous integrand. Bulletin of the American Mathematical Society, vol. 20 (1913), pp. 11-19. DOI 10.1090/S0002-9904-1913-02430-3 | MR 1559419
[6] N. Cole: The Index Theorem for a calculus of variations problem in which the integrand is discontinuous. American Journal of Mathematics, vol. 62 (1940), pp. 249-276. DOI 10.2307/2371451 | MR 0001467 | Zbl 0025.05902
[7] C. H. Denbow: A Generalized form of the problem of Bolza. Contributions to the Calculus of Variations 1933-1937, University of Chicago Press, Chicago, 1938, pp. (449)-(484).
[8] К. С. Ермилин: Об экстремуме интегралов в случае разрывной подинтегральной функции. Известия Академии Наук СССР, серия математическая, т. 5 (1941), стр. 269 - 276. MR 0004735 | Zbl 0179.43901
[9] М. К. Керимов: О необходимых условиях экстремума в разрывных вариационных задачах с подвижными концами. Доклады Академии Наук СССР, т. 79, No. 4 (1951), стр. 565-568. MR 0044761 | Zbl 1165.94313
[10] М. К. Керимов: Об условии Якоби для разрывных вариационных задач с подвижными концами. Доклады Академии Наук СССР, т. 79, No. 5 (1951), стр. 719 - 722. MR 0044762 | Zbl 1165.94313
[11] М. К. Керимов: О достаточных условиях экстремума в разрывных вариационных задачах с подвижными концами. Доклады Академии Наук СССР, т. 84, No. 2 (1952), стр. 213-216. MR 0050184 | Zbl 1145.11324
[12] М. К. Керимов: Об условии Блисса для разрывных вариационных задач с подвижными концами. Учёные записки Азербайджанского государственного университета No. 5 (1958), стр. 17 - 23. Zbl 0995.62501
[13] G. A. Bliss: Lectures on the Calculus of Variations. University of Chicago Press, Chicago, 1946. MR 0017881 | Zbl 0063.00459
[14] Marston Morse: The Calculus of Variations in the Large. American Mathematical Society Colloquium publications, vol. 18, New York, 1934. MR 1451874
Partner of
EuDML logo